On the Regularity of the Distributational and Continuous Solutions of the Functional Equations ... .
Aequationes mathematicae, Tome 1 (1968), pp. 6-19
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1968__1_135936,
author = {Halina Swiatak},
title = {On the {Regularity} of the {Distributational} and {Continuous} {Solutions} of the {Functional} {Equations} ... .},
journal = {Aequationes mathematicae},
pages = {6--19},
year = {1968},
volume = {1},
zbl = {0177.19804},
url = {http://geodesic.mathdoc.fr/item/AM2_1968__1_135936/}
}
Halina Swiatak. On the Regularity of the Distributational and Continuous Solutions of the Functional Equations ... .. Aequationes mathematicae, Tome 1 (1968), pp. 6-19. http://geodesic.mathdoc.fr/item/AM2_1968__1_135936/